# SDR UALA2011111506262

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,270 hours, 11,529 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321870019
- Part serial: 9
- Condition: Faulty
- Location: Flap/Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAT-SLAT EICAS STATUS MSG.  DUE TO UNABLE TO CLEAR 'SLAT ISLN VLV' MAINT MSG.  REPLACED FLAP-SLAT SHUTOFF VALVE MODULE PER AMM.  MSGS CLEARED AND ALL NORMAL.
